MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: (b)(6) 101-45-20 - 4.5mm drill bit 20mm, (b)(6) 170-32-03 - biolox delta femoral head 32mm od, +3.5mm, (b)(6) 180-65-35 - alteon 6.5mm screw, 35mm, (b)(6) 186-01-52 - integrip cc, cluster 52mm, g2, (b)(6) 190-30-04 - alt ha s clr std sz 4.H3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's left hip was revised approximately 7 years post initial operation.The patient had poly wear/osteolysis.Patient was revised to exactech devices, poly was replaced.No device breakage or surgery prolongation reported.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The most likely cause for the revision reported due to prosthesis wear and osteolysis is a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Additionally, the sequence of events as related to the reported wear and osteolysis cannot be confirmed and the contributions of each to the reported event cannot be determined.The prosthesis wear/osteolysis was able to be confirmed from the provided radiograph.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22057513
Report Number1038671-2025-02105
Device Sequence Number12715847
Product Code JDI
UDI-Device Identifier10885862022165
UDI-Public10885862022165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2022
Device Catalogue Number130-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexMale